# SDR COMA0010329

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 23,332 hours, 25,343 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863906
- Part serial: F15682
- Condition: Malfunctioned
- Location: Right Engine
- Part time: 13,867 hours, 14,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

T6 WARNING DURING TAKEOFF.  REPLACED THE RIGHT HAND ENGINE HMU.
